# SDR USAA2009102692871

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 53,591 hours, 35,762 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65C312407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - CORROSION ON BEAR STRAP AT BS 862, S25R.  REPAIRED BEAR STRAP AT BS 862, S25R IAW EA 113654.
